That is too high and lasts too long. Has the cardio seen this on a monitor? Have they given it a name? Some arrhythmias just turn on, last awhile and then go away. So if they check your heart while it's in NSR, your heart will look just fine. But if you're having atrial tach or atrial flutter or fib, they need to see that on a strip. The treatments vary depending on what's happening.
I agree w. ireneo.......that is wayyyy to high and too long. I am surprised that he didn't put you on a 24 hour monitor to map it. No doubt you get the headaches your heart is beating too fast for the blood to go to the brain in the way its intended to. As for being tired that make sense too. Think about if you had run marathons and your heart rate was super high during that race.....you would be so physically tired after you'd want to take a nap because your heart is working way too hard. I don't know it seems to me like you are on an awful lot of drugs for tach. or a fib. Personally i would shop around for another cardiac doc in your area to get a second opinion. Sounds like your heart needs to be "fixed" and there are alot of new and simple procedures to do that. A second opinion never hurts and may just enhance your life so you can live like the rest of the human race..........before i had my ablation my pulse rate was off the charts (in the upper 200's) and now i pretty much stay a steady 70-100 which is within normal limits. Get pro active and take your life back....get a second opinion.....
He's seen it around 4 times now when its going crazy on a monitor. First few times he called it supraventricular, then last week when I went in for it he said it looked like an atrial tachycardia. It's beginning to get rather confusing.
Supraventricular and atria mean the same thing. Supra means above and ventricular refers to the lower chambers of the heart. So above the ventricles essentially means the atria.
Also, heart meds are notorious for making people feel tired and you're on several. It might be time for a second opinion as Cindy mentioned. Your present doctor is tossing pills at the problem and it doesn't sound like it's working. You don't have to feel this terrible.
Amen Ireneo.....andy definately shouldn't have to feel like this w. what medical science now offers all of us......and tossing pills at you Andy to me is the cheaters way out....find out what the heck it is and address the situation....don't just throw the spaghetti noodles against the wall and hope that one will stick.....sometmes it does more harm than good......
This is to high to assume that its a stigma as a result of indoctrination: get exercise. When I neglect my exercise I tach, but at 110 to 120. Just depends on the type of sugar I intook. I take advantage, and go for a brisk walk, because I have been taught that burning fat calories happens at about 60 to 70 percent max heart rate -- I'm a big guy and thank God for it. Actually the dominate norm in my household is a big person (much more than me), and may want big ppl to surround [her] to feel supported. A general rule of thumb: 220 minus your age is max heart rate.
Now, if you take a stimulate (you have more fat than muscle) and you are worried about being fat - autoimmune issues start in the brain - than you may want to enlist an endocrinologist. Its a matter of chemicals, meaning if you would like to be thin, and learned crystal meth can get you there you may use it. It depends on your obsession [with popular vegan models -- yummy 'they're coming']. But will things like super charged caffeinated drinks do the same? ((Probably not? Its a matter of efficacy, and law that impact that efficacy right? Then there is pop art and religion.))
It was ironic that you mentioned that it feels like you have just ran a marathon. I love that. I would suggest, first get cleared, and look into half marathons: they're about 12 miles long. I've never ran one, but heck, I'd do it with ya. I jog 3 miles sometimes in 36 minutes. Maybe once a week -- when I feel afraid about my heart, I fight with a good brisk walk or jog. To heart health; however I've gotten lazy.
Also if you have issues with your s-node, it is usually noticeable when you take your pulse. Its a phenomena (it could be chemical, it could be simply fear). Some athletes will experience tach, and palpitations when they are not maintaining. Its a matter of conditioning.
From my experiences, I think you are withdrawing. But if you've done to much, than you ought to get your thyroid checked, or make sure you haven't produced a chemical imbalance -- or whatever.
Here is to normalcy. After the math, rock on. Peace. I'm just saying.
I'm a politician; therefore I never inhaled, j/k. Good luck man. O' nothing is more addictive than winning a race. Thank you, and God bless.